# SDR DALA2024060405779

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CORROSION ON SPHERICAL BEARING FLAP TRACK 3 OF THE FLAP OUTBOARD RH. CORRECTIVE ACTION: REPLACED SPHERICAL BEARING OF FLAP TRACK 3 OUTBOARD R/H AS PER A320 FAM AMM 57-53-21-000-001-A AND AMM 57-53-21-400-001-A. (0374650)
